MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic
Model Number M0061752530
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during unpacking, it was found to be damaged when unpacked before procedure.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.The returned percuflex plus stent was analyzed, and a visual evaluation found that the stent bladder coil was fully detached.The suture was not returned.The analysis performed to the returned device; it is possible to conclude that this issue could be caused by operational factors.Based on the analysis results regarding the observed coil detached, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
Percuflex Plus
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22956833
Report Number2124215-2025-61776
Device Sequence Number9894165
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034896673
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/10/2025
07/29/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/05/2025
08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight167 LB